# SDR MASA2019010411635

- Difficulty date: January 4, 2019
- Submitted: January 5, 2019
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 32,737 hours, 27,163 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

5 OVHD EMER FLOODLIGHTS INOP. FOUND CONNECTOR DISCONNECTED, RECONNECTED OPS CK GOOD.
